# SDR SCNA01037

- Difficulty date: June 2, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N211DB
- Make and model: Boeing 727-2J4
- Aircraft serial: 20766
- Aircraft time: 68,664 hours, 23,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE EMERGENCY LIGHTS ABOVE THE RIGHT OVERWING EXIT DOORS WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY FOR THE EMERGENCY LIGHTS OVER THE RIGHT OVERWING EXIT DOORS.
